# SDR QXEA2013021300355

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- Engine: Pwc PW150A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 STAGGERED BULKHEAD HAS AREAS OF CORROSION AND DELAMINATION. REMOVED CORROSION IAW SRM REV 12 51-21-00-00-02. MIN REMAINING THICKNESS NOTED .118", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801 PT 1, REV 7. NO DEBOND NOTED IN AFFECTED AREA REF NTM 51-00-04-910-801, PT 1, REV 7.    FOUND BLENDS ON LOWER SURFACE OF INTERNAL CHANNEL TO BE WITHIN LIMITS IAW RD8/4-25-294 ISUE 1.  ALL OTHER AREAS TO BE REPAIRED IAW RD8/4-25-294, ISSUE 1.
